MathSciNet Relay Station
MathSciNet bibliographic data
MR722762 57Q45 (55P15)
Farber, M. Š. An algebraic classification of some even-dimensional spherical knots. I, II. Trans. Amer. Math. Soc. 281 (1984), no. 2, 507–527, 529–570.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement